Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Missed periods even after taking mensovit pills. Had taken MPT kit in the earlier cycle. Cause?

hi m 22 years old, took mpt kit on june 2nd got bleeding till june 8th. and i did pregnanct test and it resulted negative . my period comes at 2 nd of every month, i dint got my period its 7th week now, so i took mensovit plus .. still i dnt got my period . plz let me nw wat happened 2 me.. m i still pregnant, r any thing wrong wit my health???
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for using the HCM.
there are chances of you being a pregnant. repeate your urine pregnancy test again, get USG abdomen & pelvis done, regular pregnancy test kit will show positivity after 1 or 2 weeks of missing periods, meet obstetrician for further management.
Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon....
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor